# SDR C77A20170925002

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 25,857 hours, 14,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT FA FLASHLIGHT ASSY INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT ASSY IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
